# SDR CA191015016

- Difficulty date: February 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85714230003
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE CHECK, ACCESS PANEL #1 ASSY, TOP SKIN (P/N 85714230-003) WAS FOUND TO HAVE A 1.70" LONG THROUGH CRACK IN THE PANEL ALONG THE MACHINED GROOVE FOR SEAL INSTALLATION. PART WAS REPLACED.
